Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dizziness, nausea, spinning, sharp pain in chest. Ways to prevent symptoms?

This is second morning in a row that I have woken up with dizziness, feeling like I am going to throw up. Whenever I try to lay back down, everything spins and there is few second lasting sharp pain in my chest every time I get that spinning . This has been happening random time through out my whole life. I have no clue what to do to get rid of it or prevent it.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your symptoms suggest that you may be experiencing an episode of benign positional vertigo.Usually this can be somewhat controlled by getting up from sleep slowly then sitting in bed for 10 minutes before getting up.You can take T vertin 8mg thrice daily for a week for the dizziness and T emeset 4mg in the morning for vomiting.Before this you should go to a hospital and have your ECG taken and see a cardiologist to rule out any heart problem as some heart attacks(especially of the inferior wall)and arrhythmias do occur with such symptoms.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor